# SDR ASAA2015061212079

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 17,402 hours, 5,097 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 4052
- Condition: Failed
- Location: Bleed Sys
- Part time: 59,763 hours, 27,286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT RIGHT WAS 36 PSI,  LEFT FLUCTUATED 16-20 PSI AT FL 39000.  ACFT GROUNDED. ACCOMPLISHED TASK CARD NG-36WC-00001, ENGINE BLEED AIR SYS HEALTH CHECK. FOUND PRSOV & PRE-COOLER CONTROL VALVE TO HAVE FAILED.  REPLACED PRSOV IAW AMM 36-11-04-000-801 & 36-11-04-400-801.  REPLACED PRE-COOLER CONTROL VALVE IAW AMM 36-12-02-000-801 & AMM 36-12-02-400-801.  COMPLETED ENGINE BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00-710-801.  OPS CHECKED GOOD.
